# SDR DHL2001742015

- Difficulty date: November 22, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 DETECTION CIRCUIT GROUND LIGHT INTERMITTENTLY FLICKERS IN FLIGHT.  PRESS TO TEST DOES NOT ILLUMINATE LIGHT.  REPOSITIONED NR 2 ENGINE FIRE LOOP IAW MM 26-11-01.  REMOVED AND REPLACED NR 2 GROUND FAULT LIGHT BULB IAW MM CHAP 33.  SYSTEM OP'S CHECKED GOOD.
